April 12, 2000CombiPatch Transdermal
Collegeville, PA (SafetyAlerts) - The Food and Drug
Administration (FDA) today reported that Aventis, is recalling CombiPatch
Transdermal System because of dissolution and appearance specification failure (excess
The recalled CombiPatch
Transdermal System, (estradiol-0.62 mg/norethindrone acetate-2.7mg), NDC
#0075-0514-08, is a prescription used by women, with an intact uterus, for treatment of
moderate to severe vasomotor symptoms associated with menopause. treatment of vulvar and
vaginal atrophy, and treatment of hypoestrogenism due to hypogonadism, castration, or
primary ovarian failure.
The recalled products bears of the
Lot Numbers of 8F0308E1C1 EXP 4/00 or 9D2703E1C1 EXP 2/01.
According to the FDA, approximately
65,000 boxs were distributed nationwide. All lots within expiration date are affected by
this recall. The product was distributed nationwide, Bermuda and Puerto Rico.
This ongoing Class III recall
was initiated by Aventis, by letter on February 18, 2000. This is the first public
notice issued by the FDA.
Questions concerning this recall may
be directed to the FDA at 1-888-INFO-FDA.
FDA Recall #d-263-0
Safety Alerts compiles
comprehensive safety recall information for the United States. SafeMail is a free email
service to warn consumers of faulty products and contaminated foods. For complete
information regarding current recalls, past recalls and timely product warning
notification visit: www.safetyalerts.com.